# SDR WX0A2024032531995

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 52,144 hours, 34,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ferrule
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Door Handle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING R1 DOOR ESCAPE SLIDE IAW AMM 25-62-44-400-802-A, THE DOOR HAS NO ""ARMED"" INDICATION ON THE ECAM OR FAP PANEL. WITH THE DOOR IN THE ""ARMED"" POSITION, WHEN OPENEING THE EMERGENCY CONTROL HANDLE THE ""DOOR ARMED"" INIDCATION ILLUMINATES. R1 ESCAPE SLIDE FAILED OPERATIONAL CHECK. / FOUND PULL HANDLE FERRULE FOR INFLATION CABLE WAS BLOCKING GIRT BAR, RE-ROUTED CABLE IAW AMM 25-62-44-400-802-A, OPS CHECK NORMAL"
